Computational Mathematics and Modeling, Volume (24), No (2), Year (2013-1) , Pages (279-292)

Title : ( Homotopy Perturbation Method and He’s Polynomials for Solving the Porous Media Equation )

Authors: Hassan Saberi Nik , M. S. Zahedi , Reza Buzhabadi , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, the homotopy perturbation method (HPM) is employed to solve the porous media equation. The particular exact solutions of the porous media equation that usually occurs in nonlinear problems of heat and mass transfer are obtained using He’s polynomials based on the homotopy perturbation method. The solution procedure becomes easier, simpler, and more straightforward. Also, the obtained results have been compared with the exact solution of the porous media equation and other results obtained in previous works, so that the high accuracy of the results are clear. Keywords

Keywords

Homotopy perturbation method He’s polynomials porous media
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1055257,
author = {Saberi Nik, Hassan and M. S. Zahedi and Buzhabadi, Reza and Effati, Sohrab},
title = {Homotopy Perturbation Method and He’s Polynomials for Solving the Porous Media Equation},
journal = {Computational Mathematics and Modeling},
year = {2013},
volume = {24},
number = {2},
month = {January},
issn = {1046-283X},
pages = {279--292},
numpages = {13},
keywords = {Homotopy perturbation method He’s polynomials porous media equation},
}

[Download]

%0 Journal Article
%T Homotopy Perturbation Method and He’s Polynomials for Solving the Porous Media Equation
%A Saberi Nik, Hassan
%A M. S. Zahedi
%A Buzhabadi, Reza
%A Effati, Sohrab
%J Computational Mathematics and Modeling
%@ 1046-283X
%D 2013

[Download]